# SDR SWAA2023062150067

- Difficulty date: May 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELLY FAIRING SUPPORT PLATE CUTOUT ON ACCESS PANEL 191E AT LOWER FUSELAGE 2023-330316<[01] REPLACED BELLY FAIRING SUPPORT PLATE CUTOUT ON ACCESS PANEL 191E AT LOWER FUSELAGE AND FASTENERS IAW B737-700 SRM 51-40-02;[02] REPLACED BELLY FAIRING SUPPORT PLATE CUTOUT ON ACCESS PANEL 191E AT LOWER FUSELAGE AND FASTENERS IAW B737-700 SRM 51-40-02
